# SDR SWAA062110

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 66,559 hours, 63,138 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Crossbeam
- Part number: 310A10227
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 1 ENGINE FWD MOUNT CROSS BEAM FREEPLAY OUT OF LIMITS.  REMOVED AND REPLACED FWD MOUNT CROSSBEAM PER MM.
